RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 5(263), Pages 223–224 (Mi umn2030)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On bifurcations of a homoclinic “figure eight” of a multi-dimensional saddle

D. V. Turaev


Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:5, 264–265

Bibliographic databases:

MSC: 37L10, 37C29, 37A30
Received: 28.04.1987

Citation: D. V. Turaev, “On bifurcations of a homoclinic “figure eight” of a multi-dimensional saddle”, Uspekhi Mat. Nauk, 43:5(263) (1988), 223–224; Russian Math. Surveys, 43:5 (1988), 264–265

Citation in format AMSBIB
\Bibitem{Tur88}
\by D.~V.~Turaev
\paper On~bifurcations of a~homoclinic ``figure eight'' of a~multi-dimensional saddle
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 5(263)
\pages 223--224
\mathnet{http://mi.mathnet.ru/umn2030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=971495}
\zmath{https://zbmath.org/?q=an:0679.58032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..264T}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 5
\pages 264--265
\crossref{https://doi.org/10.1070/RM1988v043n05ABEH001952}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AN96100034}


Linking options:
  • http://mi.mathnet.ru/eng/umn2030
  • http://mi.mathnet.ru/eng/umn/v43/i5/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yancong Xu, Deming Zhu, Xingbo Liu, “Bifurcations of multiple homoclinics in general dynamical systems”, DCDS-a, 30:3 (2011), 945  crossref
    2. Yan-cong Xu, Feng-jie Geng, “Existence of periodic orbits and shift-invariant curve sequences near multiple homoclinics”, Appl. Math. J. Chin. Univ, 29:1 (2014), 108  crossref
    3. Valentin S. Afraimovich, Sergey V. Gonchenko, Lev M. Lerman, Andrey L. Shilnikov, Dmitry V. Turaev, “Scientific Heritage of L.P. Shilnikov”, Regul. Chaotic Dyn., 19:4 (2014), 435–460  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:376
    Full text:61
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019